# SDR ASAA2019041729309

- Difficulty date: April 17, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,287 hours, 27,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A750255
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT BAFFLE CLIP AT STA 400 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW SRM 51-40-02-0G-0.
